# SDR DL767050144

- Difficulty date: February 28, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 60,510 hours, 28,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14335212
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED BY GROUND EQUIPMENT AT FS 643 NEAR STRINGER 28R.  THE DAMAGE WAS REMOVED WITH A 4.5 X 3 INCH CUTOUT IN THE SKIN.  THE SKIN WAS REPAIRED WITH AN ALUMINUM DOUBLER PER ER/A 097220-14, REV A.
